MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MEDI-TRACE CADENCE; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

CARDINAL HEALTH, INC. MEDI-TRACE CADENCE; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number 22770PC
Medical Device Problem Code Arcing of Electrodes (2289)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported there was a patient in vfib requiring defibrillation, pads put on patient and shocked c 200j.Audible popping and noise heard, smell of something burning/smoking.Patient successfully defibrillated.
 
Additional Manufacturer Narrative
A review of the device history record was not performed during this investigation as the lot number was not received with the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Because there was no lot number provided, the date of manufacture could not be determined.One set of electrodes were received for evaluation.The electrodes were received folded in half.Upon inspection of the electrode set, it was noted that the electrodes were almost completely dried out and would not stick together enough to perform electrical testing on the product.Visual inspection showed a lot of hair around the foam and gel portions of the electrodes.There was also what appears to be a soot mark in the upper right corner of one of the electrodes.The pads were inspected to see if there were any loose wires, stray wire fibers, or foam, and wire restraints were in place.The wire mats appear to be present and in the correct placement.Although there appears to be soot marks, it was not possible to determine, based on the sample and evaluation, what caused them.With no damage or defects in the electrodes, wires or materials and the presence of debris on the product the reported issue was not able to be confirmed based on the sample evaluation.It is important to follow all safety guidelines and instructions for use (ifu) while using the electrodes.Care should be taken to properly prepare the patient skin prior to electrode application.To help the electrode make good skin contact and to help reduce contact impedance the product labeling instructions and warnings should be followed.The results of the manufacturing facility investigation were unable to attribute any potential root causes associated with the manufacture of product.Based upon the investigative details and the root cause evaluation, no corrective or preventative actions are required.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MEDI-TRACE CADENCE
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23896100
Report Number1423537-2025-00520
Device Sequence Number5331729
Product Code DRO
UDI-Device Identifier20884527022394
UDI-Public(01)20884527022394
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22770PC
Device Catalogue Number22770PC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown